# SDR SWAA118357

- Difficulty date: December 11, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 25,187 hours, 14,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 284A01215
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND OVERWING EMERGENCY EXIT LIGHT CRACKED.  R&R LIGHT PER MM.
